# SDR AALA202504162028

- Difficulty date: March 8, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 47,449 hours, 5,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT BATTERY M33401 AT R4 DOOR FAILS AT CHARGING.MAINTENANCE REPLACED POWER SUPPLY M33401 AT R4 DOOR IAW B777-3,OPSCHECK GOOD. REFER TO INDIVIDUAL SIGN OFF ENTRIES FOR WORK STEPSPERFORMED.
